MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*VASC LIN STAP RELOAD; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. PROXIMATE*VASC LIN STAP RELOAD; STAPLE, IMPLANTABLE
Catalog Number XR30V
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot/batch was not provided; therefore, the manufacturing records could not be reviewed.
 
Event or Problem Description
It was reported that during a lobectomy procedure, the stapler formation was broken.There were no patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Batch # p55a3a.Device analysis: the analysis results showed that the xr30v reload arrived with no apparent damaged and with only 11 staples present and all protruding.No functional test could be performed due to the conditions of the reload.It should be noted that when manipulating the device only the closing trigger should be grasp until ready to fire the device.Do not grasp the firing trigger before the device is to be fired.If the firing trigger is manipulated it could cause the staples to deploy partially or completely resulting in malformed staples and a premature lockout situation.For further details please refer to the instruction for use.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.

Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7947361
Report Number3005075853-2018-13386
Device Sequence Number16250250
Product Code GDW
UDI-Device Identifier10705036013457
UDI-Public10705036013457
Combination Product (Y/N)N
PMA/510(K) Number
K020779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue NumberXR30V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/18/2019
Initial Date Received by Manufacturer 09/15/2018
Supplement Date Received by Manufacturer09/12/2019
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date10/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1